Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Almost integral TQFTs from simple Lie algebras

Qi Chen and Thang T Q Le

Algebraic & Geometric Topology 5 (2005) 1291–1314

arXiv: math.QA/0408357

Abstract

Almost integral TQFTs were introduced by Gilmer [Duke Math. J. 125 (2004) 389–413]. The aim of this paper is to modify the TQFT of the category of extended 3–cobordisms given by Turaev (in his book: Quantum invariants of knots and 3–manifolds) to obtain an almost integral TQFT.

Keywords
TQFT, almost integral TQFT, simple Lie algebra
Mathematical Subject Classification 2000
Primary: 57M27, 57R56
References
Forward citations
Publication
Received: 26 September 2003
Revised: 16 September 2005
Accepted: 26 September 2005
Published: 6 October 2005
Authors
Qi Chen
Department of Mathematics
The Ohio State University
Columbus OH 43210-1174
USA
Thang T Q Le
School of Mathematics
Georgia Institute of Technology
Atlanta GA 30332-0160
USA